# SDR 2023FA0000118

- Difficulty date: March 8, 2023
- Submitted: March 8, 2023
- Operation: General aviation
- Aircraft: N917TL
- Make and model: Gulstm 560
- Aircraft serial: 5600812
- Aircraft time: 3,956 hours, 5,299 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Boot
- Part number: 65420022
- Part serial: NA
- Condition: Torn
- Location: Nose Gear
- Part time: 406 hours, 603 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR DEICE BOOT P.N. 6542002-2 WAS WEDGED BETWEEN THE NOSE GEAR CHROME PISTON P.N. 66452100-2 AND BEARING P.N. 6642307-1 RESULTING IN THE STRUT STAYING COMPRESSES AFTER TAKEOFF AND WHEN THE GEAR WAS RETRACTED THE NOSE GEAR UP LOCK ROLLERS DID NOT ENGAGE WITH THE UP LOCK HOOKS THUS COMING IN CONTACT WITH THE NOSE GEAR DOOR CAUSING DAMAGE.  DUE TO THE NOSE GEAR FAILING TO LOCK IN THE UP POSITION THE HYDRAULIC MOTOR CONTINUED TO RUN CAUSING THE BRAKE HYDRAULIC PRESSURE AND THE ANTI SKID ANNUNCIATORS TO ILLUMINATE.  ONCE THE NOSE GEAR WAS IN THE DOWN AND LOCKED POSITION WITH A GREEN DOWN AND LOCKED ANNUNCIATOR ILLUMINATED THE HYDRAULIC PUMP WAS ABLE TO BUILD THE PRESSURE REQUIRED TO OPERATE THE BRAKING AND ANTISKID SYSTEM AS REQUIRED AND EXTINGUISH THE BRAKE HYDRAULIC PRESSURE AND THE ANTI SKID ANNUNCIATORS.
